# SDR SWIA200210560

- Difficulty date: January 15, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 1,770 hours, 1,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAILED WHEN FLAPS SELECTED 8 DEGREES.  FLAPS FAILED AT 0 DEGREES.  RAN QRH.  REPLACED LEFT BPSU AND PERFORMED RIGGING PER CRJ MM 27-51-10 AND CYCLED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.  S/N OFF:  1241B
